# SDR SWIA202157828

- Difficulty date: February 19, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621-625 S14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER OBLIQUE ANGL CRACKED AT F.S. 621.00 TO F.S 625.00, BL45, STRGR 14, WL97.5     (C-CHECK RO 4/25/2021)    REMOVED, LOCATED, DRILLED AND INSTALLED NEW ANGLE P/N 601-35012-52  IAW CRJ-200 SRM 51-42-21 AND SRM 51-40-11
